# SDR UIEA2018041000653

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,526 hours, 15,960 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: MS29513212
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL MIGRATES FROM LT WING TANK TO CENTER WING TANK AT A HIGH RATE.  REMOVED & REPLACED SCALSON APU FUEL FEED LINE COUPLING FOUND LEAKING  IAW AMM 28-22-07, LEAK CHECKED APU LINE COUPLING IAW AMM 28-21-00,  NO LEAKS NOTED.
